# SDR SWAA2022022166374

- Difficulty date: February 1, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360; RBL12 AND WL208.1 AT FWD GALLEY AREA 2022-15823 / [01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS344 TO BS360; RBL12 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A5400 SHEET 13 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELOW.
